Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

On dosage of progestin, tri-sprintec, generess Fe. Stopped birth control. Is that safe?

I just stopped my birth control 2 weeks ago as I am getting ready to start a new brand but havent had my Dr. appointment yet. I might have had a slip up last night. I have a left over pack of tri-sprintec and also Generess Fe. In the past, I was advised to take a large dose of Ortho Tri Cyclen in subsitution for a Plan B pill. As long as I match up the dosage of Progestin, as there is in Plan B, I should be able to take the Tri-Sprintec or Generess Fe as substituation, correct? Or do those 2 birth controls not have the right type of progestin needed?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
YOu CAN use the Trisprintec or Generess Fe as an add up and substitute to Plan B, but it is not scientifically studied or recommended.
Ideally you should go out and get Plan B itself.
Do not medicate yourself ideally.
Take care.
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor